# SDR AALA20020212

- Difficulty date: March 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY PATH LIGHTING AT SEAT 28H INOPERATIVE.  REMOVED AND REPLACED BROKEN CONNECTOR AT LOWER SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
